# SDR DALA13013570944

- Difficulty date: March 27, 2013
- Submitted: March 28, 2013
- Operation: Air carrier
- Aircraft: N944DL
- Make and model: Doug MD-88
- Aircraft serial: 49817
- Aircraft time: 62,240 hours, 47,063 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON SETTLEMENT AREA COUNTERSINK HOLE ON RT WING FUEL TANK ACCESS PLATE 1409C.  ACCESS PANEL WAS REPLACED IAW SRM 51-22-1A PARA 6 (3) CONDITION 3 (B).
